# SDR RRXA991509

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION BLISTER AT STA 1766, LONGERON 10 RIGHT, 24 LEFT OF RBL ON STAB FRONT SPAR ANGLED WEB DIRECTLY BEHIND AFT BULKHEAD INSIDE ACCESS HOLE 60.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-109 WITH APPROVED 8110-3 DATED 08-05-99.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
